# SDR CALA2018101502131

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 34,667 hours, 11,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER REAR SPAR VERTICAL PRESSURE WEB CRACKED WL 192.0 TO 20 0.6 RBL40.00 TO RBL 45.64 CUT OUT DAMAGE, FABRICATED REPAIR PARTS, TREATED, PRIMED, APPLIED SEALANT, INSTALLED REPAIR AND APPLIED FUEL BARRIER SEALANT, REF. STEPS 5.1-5.0 OF SRM 57-10-10 REPAIR 3, ALTERNATIVE 2. ADD EMP:N VERIFIED REPAIR OF RT CENTER REAR SPAR VERTICAL PRESSURE WEB. REF SRM 57-10-10 REPAIR 3, ALTERNATIVE 2 STEPS 5.A THRU 5.O REFER TO FLEETCYCLE L/P 9623005 FOR ALL WORK ACCOMPLISHED.
